advertisement
Question
Posted by: Ell | 2011/07/05

irritation/piles

i was on antibitics last month and had a runny tummy as a result, a week after that i had a serios constipation.i was even bleeding everytime after doing a number 2. i bought anusol suppositories and a mild laxative just so that it doesnt hurt as much.now after finishing the anusol i''m still constipated, and i have an irritation on my vagina...is it an infection?is there something i can take or should i consult...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Ell

Did you take a pro-biotic together with your antibiotic? Your symptoms indicate that you probably did not.

You can treat your symptoms with OTC products such as Cansten 1VC and Duphalac Dry Granules, but I'd suggest seeing a doctor instead regarding the chronic constipation.

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/07/07

Hi Ell

Did you take a pro-biotic together with your antibiotic? Your symptoms indicate that you probably did not.

You can treat your symptoms with OTC products such as Cansten 1VC and Duphalac Dry Granules, but I'd suggest seeing a doctor instead regarding the chronic constipation.

All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement